N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Numerical computation of discrete differential operators on non-uniform grids

N. Sukumar and J. E. Bolander. Numerical computation of discrete differential operators on non-uniform grids. CMES: Computer Modeling in Engineering & Sciences, 4(6):691–706, 2003.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Sukumar:2003:NCD,
 	author = "N. Sukumar and J. E. Bolander",
 	title  = "Numerical computation of discrete differential operators on
                 non-uniform grids",
  	journal= CMES,
  	volume = 4,
  	number = 6,
  	year   = 2003,
  	pages  = {691--706},
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/nem/papers/nem_fdcmes.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {Natural Element Method (NEM),Lattice Models and Multiscale Mechanics}
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20